2 x 20 Caps Panadol Optizorb Paracetamol 500mg Pain Relief

Panadol Optizorb has been formulated to provide advanced absorption compared to regular Panadol tablets, with a patented delivery system that helps to relieve pain and discomfort associated with headaches, toothaches, cold and flu symptoms, and more.

Features:

  • Panadol Optizorb
  • Pack contents: 2 x 20 caplets = 40
  • Advanced absorption compared to regular Panadol tablets
  • Temporary relief of pain and discomfort associated with:
    • Headache/tension headache
    • Toothache
    • Cold and flu symptoms
    • Muscular aches
    • Migraines
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Fever
  • ARTG No.: 160821
  • Expiry Date: 01/11/2021

Directions:

  • 12 years of age - adult: Take 1-2 caplets every 4-6 hours with water as required (max. 8 tablets in 24 hours)
  • 7-12 years of age: Take 1 caplet every 4-6 hours with water as required (max. 4 tablets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet
  • For the temporary relief of pain and fever
  • Incorrect use could be harmful
Shipping & Returns

Leaves warehouse in 1 - 2 business days

*Estimated Delivery between 7/08 and 12/08. This is an estimation based on the sellers past performance. Actual delivery time may vary.

Returns

Catch takes care in ensuring all goods sold are of the highest quality. However, if for any reason you find a fault with one of our products, we are here to help. Please contact our friendly customer service team who will assist with a timely resolution.

Please view our returns policy HERE

Warranty

This product is covered by our 12 month Catch warranty

Reviews

4.5

5 Star
157
4 Star
20
3 Star
7
2 Star
0
1 Star
1
01 April 2020

Fast delivery thank you

15 April 2020

Was okay value

31 July 2020

Was extremely helpful during a headache.

10 July 2020

thanks

20 May 2020

Fast acting paracetamol